Votrient Side Effects

4 Posts | Page(s): 1 

Votrient Side Effects

by billveale on Mon Jun 24, 2019 04:29 PM

Quote | Reply

Can anyone confirm their side effects continuing the entire time they're taking Votrient, or subsiding after a few months? Coming and going? We're having a diffcult time finding a happy medium for dosage/side effects and curious if they can actually last the entire time you're on this med. Thanks 

RE: Votrient Side Effects

by IrishLady on Mon Jun 24, 2019 10:23 PM

Quote | Reply

I've been on votrient since march of 2019, the first two months was okay. After that i have been sick. Every thing that I eat or drink gives me diarrhea, they gave me some diarrhea medicine that worked for two days, after that it no longer works. I was taking 800 mgs votrient at first and my bp skyrocketed. they reduced it to 400 mgs and the diarrhea started. the doctor said they don't want to reduce again because it might not work. Don't know what to do now.

RE: Votrient Side Effects

by Eivor on Fri Jun 28, 2019 03:36 PM

Quote | Reply

I have been on Votrient since early spring 2015. My daughter who is a doctor suggested that I should be on half a dose to avoid the worst side effects and I managed to keep on it until last Christmas, that is almost four years. Every month I stopped taking it for about three or four days, the reason being that the side effects became too awful: severe stomach pain, sensitive skin that bled easily, sore vagina, hoarseness, swollen feet. The good thing is that my six tumours kept shrinking and the reason I had to stop taking Votrient was that, suddenly I had a thrombosis in my right eye and I lost my eyesight temporarily. Since then I have had three injections in the eye, stopped Votrient and my last CT-scan, which was done at the beginning of June, showed no new growth and the six tunours were very small and considered quite insignificant so the hospital let me travel abroad this summer without any medicine for the first time for five years. My right kidney was removed in 2007. My six metastases were discovered in 2014. I am very happy with the outcome so far and I shall have a new CT-scan in September.

RE: Votrient Side Effects

by billveale on Fri Jun 28, 2019 03:56 PM

Quote | Reply

Thank you for that. Your news is very promising. Good luck to you and I hope your trip was great. 

4 Posts | Page(s): 1 
Subscribe to this message board discussion

We care about your feedback. Let us know how we can improve your CancerCompass experience.